MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD DRIVE; BATH BENCH

NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD DRIVE; BATH BENCH
Model Number 12486
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Fall (1848)
Date of Event 08/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath bench by an end user, who reported that "she was sitting on the chair, and the leg snapped.She hit her lower back, and hip, and bottom is very black and blue." she went to the emergency room and received an mri and x-ray for her tailbone.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
BATH BENCH
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD
west of tanjialing road
yuyao, zhejiang 31540 8
CH  315408
MDR Report Key15406602
Report Number2438477-2022-00086
Device Sequence Number6999796
Product Code ILS
UDI-Device Identifier00822383108902
UDI-Public00822383108902
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2022
Report Date (Section F) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number12486
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/12/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age59 YR
Patient SexFemale
Patient Weight89 KG
Date Report Sent to FDA09/12/2022